# SDR USAA2015040100003

- Difficulty date: March 31, 2015
- Submitted: April 2, 2015
- Operation: Air carrier
- Aircraft: N604AW
- Make and model: Airbus A320-232
- Aircraft serial: 1196
- Aircraft time: 53,923 hours, 19,727 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2703
- Condition: Inoperative
- Location: Cabin
- Part time: 53,913 hours, 19,724 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT IN LT FWD PARTITION INOPERATIVE.  REPLACED EPSU AT POSITION 10WL IAW AMM 33-51-38-400-001A WITH GOOD OPERATIONAL CHECK.
